# SDR AALA202202099255

- Difficulty date: February 6, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A300*
- Aircraft serial: 4134
- Aircraft time: 41,082 hours, 15,102 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R PRESSURE LOW ON FLIGHT ATTENDANTS PANEL. SERVICED 4R DOOR DAMPER & EMERGENCY OPERATION CYLINDER PER AMM 52-10-00. FLIGHT ATTENDANTS PANEL LOW PRESSURE WARNING CLEARED.
